MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040004
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a failure of the device's navigation buttons was observed.The device's front panel/led board was replaced to address the issue.

Brand Name
TRILOGY O2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key7826376
Report Number2518422-2018-02004
Device Sequence Number2335966
Product Code CBK
UDI-Device Identifier00606959033887
UDI-Public00606959033887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1040004
Device Catalogue Number1040004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1